# SDR DL75E090774

- Difficulty date: March 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 39,019 hours, 13,455 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FORE FLAP AT WS 652.50 LOWER OTBD CORNER HAS CHAFE WEAR AT LEADING EDGE.  REPAIRED PER SRM 57-53-01 FIG 201.  REPAIR 3 DURING HMV CHECK AT SAA ON NRC 134488.
